themadhatter Posted July 15, 2010 Share Posted July 15, 2010 So I seperated my shoulder and have been given a muscle relaxer and naproxen 500mg. I am supposed to take the muscle relaxer four times a day but it is making me feel weird. I talked to the prescribing doctor and pharmacist but they both said it should be ok with my meds (as in my sig) but the muscle relaxer is making me groggy and thick headed. I can't think straight and have issues with simple things like walking. The relaxer I am on is methocarbamol 500 mg and I am supposed to take 2 tabs four times a day. I think the prudent thing would be to stop the relaxer but just wanted to get some opinions before going off. I am torn at the fact that they are helping my shoulder but making me funky. I am worried the relaxers may cause a mood swing. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.